Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações
AuthID: I-000-1EJ
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 2206
105 Team MembersFilters -> Year: 2025
1461
TITLE: Approximate normality of low degree polynomials in normal independent variables
AUTHORS: Ferreira, D ; Ferreira, SS ; Nunes, C ; Ramos, L ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: Far East Journal of Mathematical Sciences, VOLUME: 68, ISSUE: 2, PAGES: 287-296
AUTHORS: Ferreira, D ; Ferreira, SS ; Nunes, C ; Ramos, L ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: Far East Journal of Mathematical Sciences, VOLUME: 68, ISSUE: 2, PAGES: 287-296
INDEXED IN:
Scopus
Handle
Handle1462
TITLE: Are drought occurrence and severity aggravating? A study on SPI drought class transitions using log-linear models and ANOVA-like inference Full Text
AUTHORS: Elsa E. Moreira ; Mexia, JT ; Pereira, LS ;
PUBLISHED: 2012, SOURCE: HYDROLOGY AND EARTH SYSTEM SCIENCES, VOLUME: 16, ISSUE: 8, PAGES: 3011-3028
AUTHORS: Elsa E. Moreira ; Mexia, JT ; Pereira, LS ;
PUBLISHED: 2012, SOURCE: HYDROLOGY AND EARTH SYSTEM SCIENCES, VOLUME: 16, ISSUE: 8, PAGES: 3011-3028
1463
TITLE: Assessing the Potential of a Candidate Dengue Vaccine with Mathematical Modeling Full Text
AUTHORS: Beatty, M; Boni, MF; Brown, S; Buathong, R; Burke, D; Coudeville, L; Cummings, DAT; Edelman, R; Farrar, J; Focks, DA; Gomes, MGM ; Guignard, A; Halstead, S; Hombach, J; Knerer, G; Koelle, K; Lam, FC; Lang, J; Longini, I; Medlock, J; ...More
PUBLISHED: 2012, SOURCE: PLOS NEGLECTED TROPICAL DISEASES, VOLUME: 6, ISSUE: 3
AUTHORS: Beatty, M; Boni, MF; Brown, S; Buathong, R; Burke, D; Coudeville, L; Cummings, DAT; Edelman, R; Farrar, J; Focks, DA; Gomes, MGM ; Guignard, A; Halstead, S; Hombach, J; Knerer, G; Koelle, K; Lam, FC; Lang, J; Longini, I; Medlock, J; ...More
PUBLISHED: 2012, SOURCE: PLOS NEGLECTED TROPICAL DISEASES, VOLUME: 6, ISSUE: 3
INDEXED IN:
WOS
CrossRef
CrossRef1464
TITLE: AXIOMS FOR UNARY SEMIGROUPS VIA DIVISION OPERATIONS Full Text
AUTHORS: Joao Araujo ; Michael Kinyon ;
PUBLISHED: 2012, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 40, ISSUE: 2, PAGES: 719-737
AUTHORS: Joao Araujo ; Michael Kinyon ;
PUBLISHED: 2012, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 40, ISSUE: 2, PAGES: 719-737
1465
TITLE: Binary Operations on Jordan Algebras: An Application to Statistical Inference in Linear Models Full Text
AUTHORS: Ricardo Covas ; Roman Zmyslony; Francisco Carvalho ;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1701-1703
AUTHORS: Ricardo Covas ; Roman Zmyslony; Francisco Carvalho ;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1701-1703
1466
TITLE: Clustering of log-linear models using LRT p-values to assess homogeneous regions relative to drought class transitions Full Text
AUTHORS: Elsa E. Moreira ; Joao Tiago Mexia ; Luis Santos Pereira ;
PUBLISHED: 2012, SOURCE: Conference of the LinStat in JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, VOLUME: 82, ISSUE: 2, PAGES: 293-308
AUTHORS: Elsa E. Moreira ; Joao Tiago Mexia ; Luis Santos Pereira ;
PUBLISHED: 2012, SOURCE: Conference of the LinStat in JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, VOLUME: 82, ISSUE: 2, PAGES: 293-308
1467
TITLE: Commutative orthogonal block structure and error orthogonal models Full Text
AUTHORS: Francisco Carvalho ; Joao T Mexia ; Carla Santos ;
PUBLISHED: 2012, SOURCE: Electronic Journal of Linear Algebra, VOLUME: 25, ISSUE: 1
AUTHORS: Francisco Carvalho ; Joao T Mexia ; Carla Santos ;
PUBLISHED: 2012, SOURCE: Electronic Journal of Linear Algebra, VOLUME: 25, ISSUE: 1
1468
TITLE: Commutative Orthogonal Block Structure: Orthogonal Features Full Text
AUTHORS: Francisco Carvalho ; Joao T Mexia ; Ricardo Covas ;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1656-1660
AUTHORS: Francisco Carvalho ; Joao T Mexia ; Ricardo Covas ;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1656-1660
1469
TITLE: Control of the truncation errors for generalized F distributions Full Text
AUTHORS: Nunes, C ; Ferreira, D ; Ferreira, SS ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: Conference of the LinStat in JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, VOLUME: 82, ISSUE: 2, PAGES: 165-171
AUTHORS: Nunes, C ; Ferreira, D ; Ferreira, SS ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: Conference of the LinStat in JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, VOLUME: 82, ISSUE: 2, PAGES: 165-171
1470
TITLE: CROSSING BALANCED AND STAIR NESTED DESIGNS
AUTHORS: Celia Fernandes ; Paulo Ramos ; Joao T Mexia ;
PUBLISHED: 2012, SOURCE: ELECTRONIC JOURNAL OF LINEAR ALGEBRA, VOLUME: 25, PAGES: 22-48
AUTHORS: Celia Fernandes ; Paulo Ramos ; Joao T Mexia ;
PUBLISHED: 2012, SOURCE: ELECTRONIC JOURNAL OF LINEAR ALGEBRA, VOLUME: 25, PAGES: 22-48
INDEXED IN:
Scopus
WOS
1471
TITLE: Discriminant Analysis in Models with Structured Mean and Covariance Full Text
AUTHORS: Fonseca, M ; Anuradha Roy;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1686-1689
AUTHORS: Fonseca, M ; Anuradha Roy;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1686-1689
1472
TITLE: Dividends in finite time horizon Full Text
AUTHORS: Cardoso, RM ;
PUBLISHED: 2012, SOURCE: Applied Stochastic Models in Business and Industry, VOLUME: 30, ISSUE: 2, PAGES: 172-182
AUTHORS: Cardoso, RM ;
PUBLISHED: 2012, SOURCE: Applied Stochastic Models in Business and Industry, VOLUME: 30, ISSUE: 2, PAGES: 172-182
INDEXED IN:
Scopus
CrossRef
CrossRef1473
TITLE: F-tests with a rare pathology Full Text
AUTHORS: Nunes, C ; Ferreira, D ; Ferreira, SS ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: JOURNAL OF APPLIED STATISTICS, VOLUME: 39, ISSUE: 3, PAGES: 551-561
AUTHORS: Nunes, C ; Ferreira, D ; Ferreira, SS ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: JOURNAL OF APPLIED STATISTICS, VOLUME: 39, ISSUE: 3, PAGES: 551-561
1474
TITLE: Finite derivation type for semilattices of semigroups Full Text
AUTHORS: António Malheiro ;
PUBLISHED: 2012, SOURCE: SEMIGROUP FORUM, VOLUME: 84, ISSUE: 3, PAGES: 515-526
AUTHORS: António Malheiro ;
PUBLISHED: 2012, SOURCE: SEMIGROUP FORUM, VOLUME: 84, ISSUE: 3, PAGES: 515-526
1475
TITLE: First variation formula and conservation laws in several independent discrete variables Full Text
AUTHORS: Ana Cristina Casimiro ; Cesar Rodrigo ;
PUBLISHED: 2012, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 62, ISSUE: 1, PAGES: 61-86
AUTHORS: Ana Cristina Casimiro ; Cesar Rodrigo ;
PUBLISHED: 2012, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 62, ISSUE: 1, PAGES: 61-86
1476
TITLE: First variation formula for discrete variational problems in two independent variables
AUTHORS: Ana Cristina Casimiro ; Cesar Rodrigo ;
PUBLISHED: 2012, SOURCE: REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, VOLUME: 106, ISSUE: 1, PAGES: 111-135
AUTHORS: Ana Cristina Casimiro ; Cesar Rodrigo ;
PUBLISHED: 2012, SOURCE: REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, VOLUME: 106, ISSUE: 1, PAGES: 111-135
1477
TITLE: Friendship Decompositions of Graphs: The general problem
AUTHORS: Teresa Sousa ;
PUBLISHED: 2012, SOURCE: Open Journal of Applied Sciences, VOLUME: 02, ISSUE: 04, PAGES: 30-33
AUTHORS: Teresa Sousa ;
PUBLISHED: 2012, SOURCE: Open Journal of Applied Sciences, VOLUME: 02, ISSUE: 04, PAGES: 30-33
INDEXED IN:
CrossRef
CrossRef1478
TITLE: Generalized F distributions with random non-centrality parameters: Convolution of Gamma and Beta variables
AUTHORS: Nunes, C ; Ferreira, D ; Ferreira, SS ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: Far East Journal of Mathematical Sciences, VOLUME: 62, ISSUE: 1, PAGES: 1-14
AUTHORS: Nunes, C ; Ferreira, D ; Ferreira, SS ; Mexia, JT ;
PUBLISHED: 2012, SOURCE: Far East Journal of Mathematical Sciences, VOLUME: 62, ISSUE: 1, PAGES: 1-14
INDEXED IN:
Scopus
Handle
Handle1479
TITLE: Generalized Least Squares Method in Nonlinear Equations Full Text
AUTHORS: Ayana Mateus ; Margarida Tome ;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1118-1120
AUTHORS: Ayana Mateus ; Margarida Tome ;
PUBLISHED: 2012, SOURCE: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM) in NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B, VOLUME: 1479, ISSUE: 1, PAGES: 1118-1120
1480
TITLE: Generalized ℒ -restricted kronecker product - Application to balanced nested designs
AUTHORS: Ramos, P ; Fernandes, C ; Mexia, J ;
PUBLISHED: 2012, SOURCE: Far East Journal of Mathematical Sciences, VOLUME: 66, ISSUE: 2, PAGES: 247-256
AUTHORS: Ramos, P ; Fernandes, C ; Mexia, J ;
PUBLISHED: 2012, SOURCE: Far East Journal of Mathematical Sciences, VOLUME: 66, ISSUE: 2, PAGES: 247-256
INDEXED IN:
Scopus